# SDR DL73K980222

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654948818
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SB 737-57-1216 TWO CRACKS WERE FOUND IN THE MLG BEAM AFT SUPPORT FITTING ON THE RS OF THE RT WING.  THE INBD CRACK LOCATION IS TYP PER SB.  THE OUTBOARD FASTENER LOCATION WAS OS TO 0.438 DIAM AND THE CRACK WAS REMOVED.  REPAIRED PER ERA 331269-14.
